# SDR USAA2012080600022

- Difficulty date: July 15, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING MATERIAL ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y254 TO -Y1732.  REPLACED FLOOR PANEL 262BG IAW A319 SRM 53-02-00 FIG 209 & IRM 9701.
